# SDR CKSA96138

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45887
- Engine: Pwa JT3D3B
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: CA06LE16S8R
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE WARNING CAME ON FOR 1 TO 2 SECONDS ON DESCENT AND WENT OFF WITH NO ACTION TAKEN.  REPAIRED WIRE CONNECTOR AT UPPER AFT FIRE LOOP SYSTEM, OPS CHECKS NORMAL IAW DC8 MM CHAPTER 26-10-0.
